BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the existence of weak solutions for a semilinear singular hyperbolic system

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1991

Where published
Revista Matemática de la Universidad Complutense de Madrid

Publication Identifiers
ISSN - 0214-3577

Publisher
Serv. Publ. Univ. Complutense Madrid

Edition
Rev. Mat. Univ. Complut. Madrid
Volume
4
Number
1

Starting page
137
Last page
146


Export

APA
Dias, João-Paulo, Mário Figueira, (1991). On the existence of weak solutions for a semilinear singular hyperbolic system. Revista Matemática de la Universidad Complutense de Madrid, 4, 137-146. ISSN 0214-3577. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "On the existence of weak solutions for a semilinear singular hyperbolic system" in Revista Matemática de la Universidad Complutense de Madrid, vol. 4, pp. 137-146, 1991.

BIBTEX
@article{46635, author = {Dias, João-Paulo and Mário Figueira}, title = {On the existence of weak solutions for a semilinear singular hyperbolic system}, journal = {Revista Matemática de la Universidad Complutense de Madrid}, year = 1991, pages = {137-146}, volume = 4 }